RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1972, Volume 12, Number 5, Pages 1319–1325 (Mi zvmmf6637)  

This article is cited in 1 scientific paper (total in 1 paper)

Scientific communications

The stability of difference schemes when solving ill-posed problems by the method of quasi-inversion

È. È. Tamme

Tartu

Full text: PDF file (620 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1972, 12:5, 294–302

Bibliographic databases:

UDC: 518:517.944/947
MSC: 65M30
Received: 17.05.1971
Revised: 16.11.1971

Citation: È. È. Tamme, “The stability of difference schemes when solving ill-posed problems by the method of quasi-inversion”, Zh. Vychisl. Mat. Mat. Fiz., 12:5 (1972), 1319–1325; U.S.S.R. Comput. Math. Math. Phys., 12:5 (1972), 294–302

Citation in format AMSBIB
\Bibitem{Tam72}
\by \`E.~\`E.~Tamme
\paper The stability of difference schemes when solving ill-posed problems by the method of quasi-inversion
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1972
\vol 12
\issue 5
\pages 1319--1325
\mathnet{http://mi.mathnet.ru/zvmmf6637}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0321331}
\zmath{https://zbmath.org/?q=an:0254.65067}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1972
\vol 12
\issue 5
\pages 294--302
\crossref{https://doi.org/10.1016/0041-5553(72)90020-1}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf6637
  • http://mi.mathnet.ru/eng/zvmmf/v12/i5/p1319

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. Yu. Shcheglov, “A method for the approximate solution of an inverse problem for the heat-conduction equation”, Comput. Math. Math. Phys., 32:6 (1992), 781–791  mathnet  mathscinet  zmath  isi
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:79
    Full text:60
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020